# SDR DALA2024080907926

- Difficulty date: August 7, 2024
- Submitted: August 9, 2024
- Operation: Air carrier
- Aircraft: N3731T
- Make and model: Boeing 737832
- Aircraft serial: 30775
- Aircraft time: 68,882 hours, 32,421 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0488707) CORROSION ON STRINGER FLANGES UP/LOW SIDES BTW STA. 520 TO 540, S-27R (1EA) AND S-27L(1EA) INSIDE OF AIR CONDITION BAY AT FWD. CARGO COMPARTMENT. STRINGER BTW STA 520 T0 540 AND S-27R WAS REPAIRED PER B737-800 SRM 53-00-03-2R PROCEDURE 3 REPAIR 3.
